# SDR C2XA00IA431

- Difficulty date: December 2, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE NUMBER ONE ENGINE THRUST REVERSER OPEN LIGHT ILLUMINATED IN FLIGHT. A/C RETURNED TO IAH WITHOUT INCIDENT. MX INSPECTED, AND OPERATIONALLY TESTED NR 1 THRUST REVERSER. NO DEFECTS NOTED. MX PLACED THRUST REVERSER ON MEL, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
